I am not in that deep dark place but no joy or motivation. I am on 100 mg SR and my doc suggested to go to 150 mg SR but do not want my anxiety to get worst. I was on Lexapro 5 then to 10 mg for 4 weeks. Had to stop it due to bad headaches and nausea. Tapering off the Lex. I have never had my Wellbutrin act like this. I get sleepy in the mornings after taking it and just feel fatigued all day. Maybe a dose increase it what I need to get over the hump?
Hi, Janie!!! Problems, huh? Well the maintenance dose of Wellbutrin is 300mg/day (maximum 400mg) so you're well below the target dose. Your doctor may have started you off low because of your reaction to Lexapro, but it sounds like it's time for a consult and possible dosage increase. It's worth a try I think.
Stay in touch, okay, Sweetie! WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 May 2010 • 1 answer
Posted 29 Feb 2012 • 1 answer
I have been taking wellbutrin for about 5 months now and they are going to ADD lexapro. Does anyone?
Posted 17 Aug 2012 • 4 answers
Hello, I just started Wellbutrin about 3 weeks ago while weening off of lexapro. The reason for the?
Posted 6 Sep 2012 • 5 answers
Posted 24 Dec 2014 • 3 answers